Alert archive / North Carolina / Hard Freeze Warnings in 2021

Hard Freeze Warning 1, NWS Raleigh, NC

April 2, 202131 counties in North Carolina

NWS Raleigh, NC issued this hard freeze warning at Apr 2, 2021, 9:02 AM EDT for 31 counties in North Carolina. It took effect at Apr 3, 2021, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2021, 9:02 AM EDT (13:02 UTC)
In effect from
Apr 3, 2021, 2:00 AM EDT
Expired
Apr 3, 2021, 9:00 AM EDT
In force
7 hr
Issued by
NWS Raleigh, NC
All 31 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

775 
WWUS72 KRAH 021302
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
902 AM EDT Fri Apr 2 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-030300-
/O.EXP.KRAH.FZ.W.0001.000000T0000Z-210402T1300Z/
/O.NEW.KRAH.HZ.W.0001.210403T0600Z-210403T1300Z/
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-
Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Roxboro, Oxford, Creedmoor, Henderson, 
Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, 
Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington,
Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, 
Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, 
Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, 
Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, 
Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, 
Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, 
Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro,
Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, 
Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, 
Hope Mills, Clinton, and Roseboro
902 AM EDT Fri Apr 2 2021

...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...


* WHAT...Sub-freezing temperatures in the lower to mids expected.

* WHERE...Portions of central North Carolina.

* WHEN...From 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
4 follow-up statements
520 
WWUS72 KRAH 021356 AAC
NPWRAH

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Raleigh NC
956 AM EDT Fri Apr 2 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-030600-
/O.CON.KRAH.HZ.W.0001.210403T0600Z-210403T1300Z/
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-
Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Roxboro, Oxford, Creedmoor, Henderson, 
Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, 
Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington,
Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, 
Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, 
Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, 
Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, 
Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, 
Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, 
Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro,
Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, 
Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, 
Hope Mills, Clinton, and Roseboro
956 AM EDT Fri Apr 2 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

* WHAT...Sub-freezing temperatures in the lower to mids 20s 
  expected.

* WHERE...Portions of central North Carolina.

* WHEN...From 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
676 
WWUS72 KRAH 030022
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
822 PM EDT Fri Apr 2 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-031300-
/O.CON.KRAH.HZ.W.0001.210403T0600Z-210403T1300Z/
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-
Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Roxboro, Oxford, Creedmoor, Henderson, 
Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, 
Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington,
Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, 
Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, 
Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, 
Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, 
Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, 
Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, 
Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro,
Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, 
Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, 
Hope Mills, Clinton, and Roseboro
822 PM EDT Fri Apr 2 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

* WHAT...Sub-freezing temperatures in the lower to mids 20s 
  expected.

* WHERE...All of central North Carolina.

* WHEN...From 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
210 
WWUS72 KRAH 030745
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
345 AM EDT Sat Apr 3 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-031300-
/O.CON.KRAH.HZ.W.0001.000000T0000Z-210403T1300Z/
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-
Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Roxboro, Oxford, Creedmoor, Henderson, 
Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, 
Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington,
Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, 
Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, 
Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, 
Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, 
Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, 
Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, 
Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro,
Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, 
Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, 
Hope Mills, Clinton, and Roseboro
345 AM EDT Sat Apr 3 2021

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* WHAT...Sub-freezing temperatures in the low to mid 20s.

* WHERE...All of central North Carolina.

* WHEN...Through 9 AM EDT today.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Steps to protect tender plants from the cold and to prevent 
freezing and possible bursting of outdoor water pipes should
already be completed.

&&

$$
490 
WWUS72 KRAH 031256
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
856 AM EDT Sat Apr 3 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-031400-
/O.EXP.KRAH.HZ.W.0001.000000T0000Z-210403T1300Z/
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-
Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Roxboro, Oxford, Creedmoor, Henderson, 
Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, 
Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington,
Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, 
Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, 
Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, 
Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, 
Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, 
Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, 
Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro,
Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, 
Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, 
Hope Mills, Clinton, and Roseboro
856 AM EDT Sat Apr 3 2021

...HARD FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

Most areas across the region are now above freezing. Therefore,
the Hard Freeze Warning will be allowed to expire at 9 AM EDT.

$$

JJT

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this hard freeze warning went out at Apr 2, 6:36 AM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 2, 6:36 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
636 AM EDT Fri Apr 2 2021

.SYNOPSIS...
High pressure will build into the area through the end of the
week, and remain over the region through the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 320 AM Friday...

...Freeze Warning continues for all of Central NC until 9 AM...

High pressure centered over IL/IN as of 3 AM, will remain in place
today before slowly building east into the mid-Atlantic tonight. The
strong northwesterly gradient winds will persist today before
tapering off as the high builds in. Aloft, the upper trough will sit
over the East Coast through today, shifting east offshore this
evening and lifting northeast away from the area tonight. Expect
some mid-level clouds over the area this morning as the vort max
swings through the base of the trough. Do not expect any
precipitation given how dry the lower levels are. If there were to
be any precipitation, it would likely be virga, maybe even a brief,
stray flurry between the Triad and Triangle. Regardless, no impacts
are expected. Despite the plentiful sunshine, highs will struggle to
get out of the 40s across much of central NC. mid 40s north to low
50s south expected. With the high building over the region
overnight, low-level thicknesses will bottom out in the 1285-1300
meter range by 12Z Saturday. This, combined with the clear skies and
calm to light winds should result in excellent radiational cooling
conditions and lows bottoming out in the low to mid 20s. These lows
will be near record for April 2. Another Freeze Warning will likely
be issued this morning for tonight/Saturday morning.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 330 AM Friday...

...Continued unseasonably cold temperatures with another Freeze
Warning likely for 2-9 AM tonight/Saturday morning...

High pressure will remain over the region on Saturday, shifting
gradually south-southwestward Saturday night. Aloft, generally
expect NW flow to dominate, with a couple of weak disturbances in
the mid-levels possibly resulting in some fleeting clouds during the
aft/eve hours. Low level thicknesses will increase to around 1340
meters by 12Z Sunday. Temperatures are expected to rebound some,
with highs in the mid 50s and lows generally in the low to mid 30s.
With some locations, especially the usual cold spots, possibly
dropping below freezing again Saturday night, a Freeze Watch is
possible.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 355 AM Friday...

00Z/2nd EPS and GEFS means are in much agreement than 12-24 hrs ago
with large scale flow across the CONUS during the medium range,
which includes a trend toward a deeper trough/closed low ampliying
from srn BC and the Pacific Northwest at the start of the period to
the cntl Plains and mid MS Valley by Wed-Thu. Preceding that slow-
moving low, an amplifying ridge aloft over the MS Valley will be
slow to progress ewd owing to high latitude blocking over the N.
Atlantic. Downstram of that ridge, generally dry, nwly flow aloft
will result across cntl NC through at least Tue night.

At the surface, modified cP high pressure initially over the
Southeast will drift offshore through Mon, by which time an
Appalachian-lee trough will develop across the middle Atlantic and
Carolinas. Residual continental/dry air accompanying the ridge will
be slow to modify over the Carolinas, with Atlantic and Gulf
trajectories both directed toward the Great Plains and MS Valley
until Wed-Thu, at which time a backdoor cold front and focus for
convection is forecast to have settled into the srn middle Atlantic
(invof cntl NC). As such, the next chance of rain will not be until
Wed-Thu, with warming and above average temperatures in the 70s-lwr
80s south of the front each day next week.

&&

.AVIATION /12Z FRIDAY THROUGH WEDNESDAY/...
As of 635 AM Friday...

24 hour TAF period: High confidence VFR conditions will prevail
through the TAF period. NW winds of 8-12 kts will continue, with
gusts around 20 kts likely during the day. Winds will then decrease
with gusts diminishing after 00Z Saturday, becoming calm to light
and variable overnight.

Looking ahead: High pressure and VFR conditions will prevail into
the middle of next week.

&&

.FIRE WEATHER...
As of 330 PM Thursday...

While spring green-up and a wetting rain in the past 24 hours will
mitigate risk today, fire weather parameters are forecast to be
critical Fri as gusty winds continue and an even drier airmass moves
into the region. Relative humidity will dip to near 20%, with winds
gusting to 25 mph, therefore an Increased Fire Danger Statement has
been issued for all of central North Carolina from late Friday
morning through Friday evening.

&&

.CLIMATE...
As of 1030 AM Thursday...

Record low temperatures for Friday, April 2

GSO           RDU           FAY
24 (1923)     26 (1923)     26 (1923)

Record low temperatures for Saturday, April 3

GSO           RDU           FAY
25 (1992)     25 (1992)     30 (1992)

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 2 AM to 9 AM EDT Friday for NCZ007>011-021>028-
038>043-073>078-083>086-088-089.

&&

SYNOPSIS...JJT
NEAR TERM...KC
SHORT TERM...KC
LONG TERM...MWS
AVIATION...KC
FIRE WEATHER...MWS/JJT
CLIMATE...RAH
Hazardous weather outlook, Apr 2, 3:52 AM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
352 AM EDT Fri Apr 2 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-030800-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
352 AM EDT Fri Apr 2 2021

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

Additionally, there is Increased Fire Danger this afternoon and
evening due to relative humidity of 19 to 25 percent and NW winds
gusting into the low 20s mph.

Low temperatures will be even colder tonight, when a hard freeze
will be likely throughout central NC. Temperatures are likely to
decrease to between 22 and 26 degrees for at least a couple of hours,
with lows around 20 degrees possible in rural areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Frost or light freezing conditions are expected again Saturday
night, especially in rural areas where temperatures drop into the
low 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 2, 3:56 AM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
356 AM EDT Fri Apr 2 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-030030-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF ROXBORO, OXFORD, CREEDMOOR, HENDERSON,
KITTRELL, WARRENTON, NORLINA, ROANOKE RAPIDS, ENFIELD,
SCOTLAND NECK, WINSTON-SALEM, GREENSBORO, HIGH POINT, BURLINGTON,
GRAHAM, MEBANE, HILLSBOROUGH, CHAPEL HILL, CARRBORO, DURHAM,
ROUGEMONT, LOUISBURG, FRANKLINTON, NASHVILLE, SPRING HOPE,
ROCKY MOUNT, TARBORO, PRINCEVILLE, LEXINGTON, THOMASVILLE,
ASHEBORO, ARCHDALE, SILER CITY, PITTSBORO, RALEIGH, CARY, APEX,
WAKE FOREST, KNIGHTDALE, SMITHFIELD, SELMA, CLAYTON, WILSON,
ALBEMARLE, TROY, SOUTHERN PINES, PINEHURST, ABERDEEN, CARTHAGE,
SANFORD, LILLINGTON, ANGIER, BUIES CREEK, ERWIN, DUNN, GOLDSBORO,
WADESBORO, POLKTON, ROCKINGHAM, ELLERBE, LAURINBURG,
CAMP MACKALL, WAGRAM, RAEFORD, FAYETTEVILLE, SPRING LAKE,
HOPE MILLS, CLINTON, AND ROSEBORO
356 AM EDT Fri Apr 2 2021

...INCREASED FIRE DANGER LATE THIS MORNING THROUGH THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

After dry and gusty conditions yesterday, even drier air will
move across central North Carolina today. Relative humidity will
lower to 19-25 percent and northerly winds will gust to 20-25 mph
from late this morning through this evening. These conditions
will create an increased fire danger risk.

Outdoor burning is discouraged. Please refer to your local burn
permitting authority on whether you can burn. If you do burn, use
extreme caution and ensure fire suppression equipment is readily
available.

Nearby

Hard Freeze Warnings in North Carolina, 2021Every hard freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.